MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5163102
Medical Device Problem Codes Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical received the suspect device on 7/12/2022.Investigation of the device confirmed the complaint condition.The root cause was determined to be insufficient solvent bonding between the bushing and the tubing.Quest will continue to monitor complaint trending for this complaint condition.Quest has concluded its investigation.
 
Event or Problem Description
It was reported to quest medical by (b)(6) of an mps disposable set allegedly leaked during the dose of cardioplegia, prior to hot shot.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
Further investigation of the suspect device was conducted.The investigation concluded that there was no apparent leaks on either the additive or arrest drug lines or cartridges.Testing was performed on the device at 10, 17, and 20 psi and no leaking was noted.Quest could therefore not replicate the reported complaint condition.Quest will continue to monitor complaint trends.

Brand Name
MPS 3 DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15170103
Report Number1649914-2022-00020
Device Sequence Number5034851
Product Code DTR
UDI-Device Identifier00634624516311
UDI-Public00634624516311
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model Number5163102
Device Lot Number64426
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown